We study the effect of shrinking of the support of a solution to a nonlinear parabolic equation with strong heat drain at low temperatures.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Price excludes VAT (USA)
Tax calculation will be finalised during checkout.
A. S. Kalashnikov, “Some problems of qualitative theory of nonlinear degenerate second order parabolic equations,”Uspekhi Mat. Nauk [Russian Math. Surveys],42, No. 2(254), 135–176 (1987).
R. Kersner, “Some properties of generalized solutions to quasilinear degenerate parabolic equations,”Acta Math. Hungar.,32, 301–330 (1978).
P. E. Sacks, “The initial and boundary value problem for a class of degenerate parabolic equations,”Comm. Partial Differential Equations,8, 693–733 (1983).
M. A. Bertch, “A class of degenerate diffusion equations with singular term,”Nonlinear Anal.,7, 117–127 (1983).
A. A. Samarskii, V. A. Galaktionov, S. P. Kurdyumov, and A. P. Mikhailov,Regimes with Peaking in the Problems for Quasilinear Parabolic Equations [in Russian], Nauka, Moscow (1987).
L. C. Evans and B. K. Knerr, “Instantaneous shrinking of the support of nonnegative solutions to certain nonlinear parabolic equations and variational inequalities,”Illinois J. Math.,23, No. 1, 153–166 (1979).
A. S. Kalashnikov, “Dependence of the properties of solutions to parabolic equations in unbounded regions on the behavior of the coefficients at infinity,”Mat. Sb. [Math. USSR-Sb],125, No. 3, 398–409 (1984).
B. H. Gilding and R. Kersner, “Instantaneous shrinking in nonlinear diffusion convection,”Proc. Amer. Math. Soc.,109, 385–394 (1990).
A. S. Kalashnikov, “Behavior of solutions of the Cauchy problem for parabolic systems with nonliner dissipation near the initial hyperplane,”Trudy Sem. Petrovsk.,16, 106–113 (1992).
Translated fromMatematicheskie Zametki, Vol. 63, No. 3, pp. 323–331, March, 1998.
Rights and permissions
About this article
Cite this article
Abdullaev, U.G. Instantaneous shrinking of the support of solutions to a nonlinear degenerate parabolic equation. Math Notes 63, 285–292 (1998). https://doi.org/10.1007/BF02317772
- nonlinear parabolic equation
- Cauchy problem
- support of solutions
- instantaneous shrinking